View Full Version : Need Advice

11-08-2015, 06:49 PM
Hello everyone - was hoping you all could provide me with some advice. My story in a nutshell is as follows: 35 year old male. I've been on propecia for about 9 years. No side effects so I've stuck with it. I started noticing a bald spot in my mid 20s, which is when I started on Propecia. I definitely think it's slowed down my balding (I think). Approximately 1 year ago, I started on Rogaine and Nizoral to try to keep as much of my hair that I still have. I use the foam in the morning and the solution at night. Approximately one month ago I started going through a MASSIVE shed which is continuing as of this email. My hair looks simply awful. I use hair concealers such as Toppik to mask the fact I'm balding as much as possible. Up until this shed I'd say the concealers have done an adequate job, but again, right now my hair looks simply terrible.

So, my question, is a shed a year into Rogaine to be expected? I am freaking the f**k out at the moment, and really hope that the shed I'm currently experiencing is "normal" and the hairs I'm losing will come back soon.

I'd love for someone to ease my mind on this.

11-08-2015, 07:28 PM
First, try not to panic. This may just be your hair cycling. Doubt a shed after 1 yr on rogaine is due to the drug. May simply be progression of MPB.